MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-02
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2018, patient underwent bilateral mastopexy; superior pedicle, using a vertical incision.2 pieces of galaform (galaflex 3dr) were used.Concomitant procedures included: breast implant removal, autoaugmentation, liposuction to abdomen, axilla, mid/lower back, hips.On (b)(6) 2018, delayed wound healing; left breast, was reported.Patient had debridement on (b)(6) 2018 and wet to dry dressing changes.No indication of infection from cultures and no indication of mesh removal.Resolved with unknown sequelae on 11/13/18.Review by medical affairs identifies the delayed wound healing as likely related to the device and serious.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, the patient was diagnosed with post-op complication of delayed wound healing.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Not returned.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15144884
Report Number1213643-2022-00556
Device Sequence Number5699342
Product Code OOD
UDI-Device Identifier00855920006232
UDI-Public(01)00855920006232
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2019
Device Model Number100043-02
Device Catalogue NumberFR3D02
Device Lot Number180258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexFemale
Patient Weight69 KG